I have Gerd for about 4 months. It seems improving. I'm taking the Protonix medication.
Along with they Gerd symptom, I also have upper back, neck, shoulder sorness and pain. And dizzy or headache, not the spinning kind, it's sometimes like a sudden wave to my head, then if I walk I feel a little dizzy or shaky.
SOmetimes I can even feel the wave when I was lying on bed. Don't know if it is related with Gerd. Do all kinds of test, rule out cardiology and have a CAT scan turns out normal. And I don't think it's from Medication, for it happened before I take Protonix.
And the upper back, neck, shoulder sorness and pain don't go away even have a good sleep. My neurology Dr said it may be my posture. But How can it be there for about 3-4 months.
I have had GERD for all of my life and the main symptons are neck and left shoulder pain. These "symptons" remain constant even after having a hernia repair and while taking meds.Any good GI Doctor should recognize this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.